Tohoku Mathematical Journal

Mean value theorems for vector-valued functions

T. M. Flett

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 24, Number 2 (1972), 141-151.

Received: 27 May 1971
First available in Project Euclid: 4 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A54
Secondary: 46G99: None of the above, but in this section


Flett, T. M. Mean value theorems for vector-valued functions. Tohoku Math. J. (2) 24 (1972), no. 2, 141--151. doi:10.2748/tmj/1178241526.

Export citation


  • [1] V. I. AVERBUKH AND O. G. SMOLYANOV, The theory of differentiation in linear topological spaces, Russian Math. Survey, 22 (1967), part 6, 201-58.
  • [2] A. K. Aziz AND J. B. DIAZ, On a mean value theorem of the differential calculus o vector-valued functions, and uniqueness theorems for ordinary differential equations in a linear-normed space, Contrib. to Diff. Eqns. 1 (1963), 251-69.
  • [3] A. K. Aziz AND J. B. DIAZ, On Pompieu's proof of the mean value theorem of the differ ential calculus of real-valued functions, ibid, 1 (1963), 467-81.
  • [4] A. K. Aziz, J. B. DIAZ AND W. MLAK, On a mean value theorem for vector-valued func tions, with applications to uniqueness theorems for "right-hand derivative" equations, J. Math. Anal, and Appl., 16 (1966), 302-7.
  • [5] N. BOURBAKI, Elements de mathematique, Livre IV, Functions d'une variable reelle, Ch I-I (Paris, 1949).
  • [6] H. CARTAN, Calcul differentiel (Paris, 1967)
  • [7] J. DIEUDONNO, Foundations of modern analysis (New York, 1960)
  • [8] T. M. FLETT, Mathematical Analysis (London, 1966)
  • [9] A. FROLICHER AND W. BUCHER, Calculus in vector spaces without norm (Lecture Note in Mathematics, No. 30, Berlin, 1966).
  • [10] I. S. GAL, On the fundamental theorems of the calculus, Trans. Amer. Math. Soc., 8 (1957), 309-20.
  • [11] P. R. HALMOS, Measure Theory (New York, 1950)
  • [12] R. M. MCLEOD, Mean value theorems for vector valued functions, Proc. Edin. Math Soc., 14 (1964-5), 197-209.
  • [13] W. MLAK, Note on the mean value theorem, Ann. Polonici Math., 3 (1957), 29-31
  • [14] S. SAKS, Theory of the integral (New York, 1937)
  • [15] A. E. TAYLOR, Introduction to functional analysis (New York, 1958)
  • [16] T. WAZEWSKI, Une generalisation des theoremes sur les accroissements finis au cas de espaces abstraits, Applications, Bull, de L'Acad. Polon. des Sci. et Lett., serie A (1949), 183-85.
  • [17] T. WAZEWSKI, Une generalization des theoremes sur les accroissements finis au cas de espaces de Banach et application a la generalisation du theoreme de Hopital, Ann. Soc. Polon. Math., 24 (1951), 132-47.
  • [18] T. WAZEWSKI, Sur une condition equivalente a equation au contingent, Bull de Acad Polon. des Sci. Math. Astr. Phys. 9 (1961), 865-67.
  • [19] W. H. YOUNG, The fundamental theorems of the differential calculus (Cambridge, 1910)